# SDR GTIA040457

- Difficulty date: March 22, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE FUSELAGE JUST AFT OF AFT CARGO DOOR WATER WASTE DRAIN AND SURROUNDING SKIN CORRODED.  CUT OUT DAMAGED AREA.  FABED DOUBLER.  FABRICATED INTERNAL DOUBLER.  FABRICATED FILLER.  INSTALLED DOUBLERS AND FILLER.
